# SDR AU960960

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Allsn 250C30
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 6899081
- Condition: Failed
- Location: Turbine Engine C
- Component: Allsn, 250C30
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMBUSTION LINER FAILED - SPACER CLIPS (6OFF) PNO 23003111SEPARATED FROM LINER PRIMARY SECTION PNO 23004562 AT THE VACUUM BRAZED JOINT ALLOWING THE WATER SHIELD TO SEPARATE FROM THE LINER AND AT LEAST ONE CLIP TO CONTACT THE TURBINE CAUSING FOD - PERSONNEL/MAINTENANCE ERROR - DEFECTIVE REPAIRS CARRIED OUT IN USA
